# SDR ASOA201100636

- Difficulty date: March 28, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 24,006 hours, 17,932 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS LIGHTS IN OVERHEAD IN CABIN ARE INOP EG CDIL LIGHT EMERGENCY CALL LIGHT ETC.  RECONNECTED WIRE AT PIN 239 IAW AMM 33-51-09.   (CLOSED)
